# SDR SCNA01701

- Difficulty date: July 19, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 75,892 hours, 1 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR IN RIGHT AFT LAVATORY BEEPS CONTINUALLY.  REMOVED AND REPLACED SMOKE DETECTOR.
